# SDR AALA202301125254

- Difficulty date: December 24, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 60,938 hours, 25,312 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INSPAR TRANSVERSAL RIB 2 LOCATED AT LEVEL STA 92.70 LEFT STABILIZER HORIZONTAL. LENGTH IS 0.380 INCHES. PERFORMED PERMANENT SPLICE REPAIR PER SRM.
